# SDR ASOA98005

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120051
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 3075001007
- Condition: Defective
- Location: Te Flap System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH ATL-FAY, SELECTED TO 15 DEG,THE I/B AND NACELLE FLAPS TRACKED TO 15 DEG WHILE THE O/B PAIR ON THE LT SIDE STOPPED AT 5 DEG'S, THE RT SIDE INDICATED 45 DEG'S.  A POSITIVE ROLL WAS FELT.  THE CREW PROCEEDED WITH THE ASSEMETRY CHECKLIST, DECLARED AN EMERGENCY AND LANDED FAY WITHOUT FURTHER INCIDENT.  LOCAL MX INSPECTED THE A/C AND FOUND SAFE FOR A ZERO-FLAP FERRY FLT TO ATL.  ATL MX CYCLED THE FLAPS 30 TIMES AND COULD NOT DUPLICATE THE PROBLEM.  AS A PREVENTIVE MEASURE, REMOVED AND REPLACED THE COMPUTER.  THE FLAPS WERE THEN CYCLED ANOTHER 15 TIMES WITH NO DEFECTS NOTED.  THE A/C WAS RELEASED FOR FURTHER SERVICE.  (M)
